# SDR YENA2008020

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 9,729 hours, 3,370 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500070212
- Part serial: ALA52B03360
- Condition: Failed
- Location: Radio Altimeter
- Part time: 21,508 hours, 7,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 369, LGA-PBI, ON CLIMBOUT OF 1000', ECAM "LDG GEAR NOT DOWN", AURAL WARNING "RETARD", CAPTS RA INDICATED -3, NO RA FAULT ON ECAM, 10 MINS LATER F/O'S RA IND -3, PROBLEM CLEARED 15 MINS LATER.  DIVERTED TO JFK.  PER PFR RAI SYST FAILED.  ALL CHECKS ON RA1 NORMAL.  PRECAUTION T/S REMOVED AND REPLACED NR 1 RADIO ALTM R/T PER AMM 34-42-33-04, CHECKS OK.  REMOVED AND REPLACED R/A XTMIT AND REC ANTENNAS 5SA1 & 52A2 PER AMM 34-42-11-04, CHECK SECURITY OF R/A ANT CONNECTORS.  ALL CHECKS OK.
